I have severe panic attacks along with seizures. I am currently on Ativan 1mg twice a day with Zoloft and respederal. can someone please help me so I can help find another med. to take. the dr. I have is trying to take me off of them. since I have been on them I haven't suffered anymore seizures as before I was in icu a few times on the brink of being medically induced into a coma so I could be put on a ventilator please someone help me he doesn't seem to understand the severity of my situation. thank you
I am very, truly sorry for what you went through.
I take the following medication and plenty more (for BPD, anxiety, panic attacks, but it has a broad spectrum of uses).
Klonopin (clonazepam) is used in the treatment of panic disorder; bipolar disorder; seizure prevention; periodic limb movement disorder; anxiety and belongs to the drug classes benzodiazepine anticonvulsants, benzodiazepines.
Click on the link in order to find out more about medications for PTSD:
I also suffer from PTSD, I took paxil (paroxetine) for a while which was good but not for me, perhaps it will work on you. As you know we all react in different ways to medications. Now I am trying to find the right medicine for me.
I wish you the best,
hello. Medication is to improve ones mood. Therapy teaches the skills to end the PTSD. Without both, the PTSD will continue indefinitely. There are very effective treatments these days to help with PTSD and free one to have a much happier and productive life. Without a therapist who specializes in this, not just any, one becomes increasingly withdrawn and the depression worsens even on medication. Ultimately one contemplates suicide if not helped. This is dangerous because help is not always sought and sadly a condition that would have been left in the past becomes obsessive and may lead to death.
I have had PTSD and the counseling did it. I also used medication for depression and anxiety during that healing time. It takes a few tries to get a medication that helps. Generally they are SSRI medications. Stay open with your doctor and a therapist. They will help you. Karen
Hello again. I separated the medication from your condition. I have been thinking about you and was wondering why the panic attack causes seizures. Something is missing in this. Panic attacks are due to anxiety where the pulse races and the body goes into the flight or fight response. I have had some and I feel pretty crazy when it occurs.
Seizures are from something which disrupts the brain signals. Such as very high fevers, concussions, brain infections, and genetic defects, to name a few. What is your neurologist saying about this? Are you on a medication for the seizures?
You have written the right group and we have a number of people on this site who deal with these issues. If you can give more information it will help. It will take time for Zoloft to work, maybe a month. Not all medications work together so your doctor will be watching for interactions of all your meds.
Any more questions? Please write, Karen
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Oct 2009 • 2 answers
Posted 13 Sep 2011 • 6 answers
Post Traumatic Stress Disorder - I have ptsd because of being gang raped in collage I am 46 now and?
Posted 24 Apr 2012 • 5 answers
Post Traumatic Stress Disorder - Hi. I am new to this type of forum so forgive me if I ramble or am?
Posted 13 Sep 2012 • 7 answers
Posted 11 Jan 2013 • 3 answers